# SDR GTIA030484

- Difficulty date: June 23, 2003
- Submitted: July 22, 2003
- Operation: Air carrier
- Aircraft: N815NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49415
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Broken
- Location: Escape Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 SLIDE PACK BROKEN.  RESECURED LANYARD ON R1 DOOR SLIDE PACK.  NO DEFECTS NOTED AT THIS TIME.  (M)
